Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What cause sudden color change in the lips along with discomfort in the head?

The other day I was assisting my child w an injury....when i was done i had this strange feeling as if all blood rushed out of my head.....my husband and daughter said that i was very pale and lips were purple....I had 2 beers and had some snacks we were camping....and was fine shortly after and since....what may have happend....I am a healthy person...do have a interactive tyroid that i take synthroid for and have for years........also had a zyrtec in the am of that day...thanks
Tue, 29 Jan 2019
Report Abuse
Question is related to
Drug/Medication ,  
Psychiatrist 's  Response
Hello,

Although it is difficult to answer with limited information it is possible that you had a panic attack which can present in a similar way. This is possibility because it was preceded by stressful experience of injury to your child.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ashok Kumar, Psychiatrist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hai, i am 24 years old male, and i am working as software engineer. my problem is top of my feet suddenly turn to black, and its spread to my feet. last month i see an skin doctor and he told this is an blood circulation problem, and he give cream and some medicine to me. any one can help me.

doctor1 MD

I do suffer with mild anxiety and panic. I was relaxed & watching television when all of a sudden my bottom lip began to turn white and my tongue also began to turn white. My hands and arms began to burn . I relocated to a cooler part of the house as it felt as if I would faint. After approx 10 min the color came back to my tongue & bottom lip. My hands are still burning slightly but overall feel okay. Just curious what could cause the white bottom lip & tongue?

doctor1 MD

Hello, I m 23 years old and I ve noticed that my labia minora have darkened considerably recently. From red to a purplish brown. I am sexually active with a monogamous partner, but we haven t been active the last couple of weeks. What would cause a sudden change? I do have endometriosis and lupus, so I don t know if that is somehow related.

Recent questions on  Cetirizine

doctor1 MD

Hello, I suffered from chronic hives for 71/2 years. I would have multiple outbreaks each year that only subsided after several weeks of prednisone (as much as 60 mg with a taper). i also was on multiple antihistamines to include: fexofenadine montelukast, doxepin, cetirizine and ranitidine. For the last 3 years I was finally hive free but was taking cetirizine BID and had occasional itching episodes but no hives. This past Fall I was diagnosed with osteoporosis after an arm fracture. I started on alendrolate 70mg/week in late Nov. In late January I started with a hive outbreak. I started with all the usual meds as well as prednisone. I did a taper and was down to 10mg/day but each time I tried to stop, I would have more hives. Finally after being on the prednisone for 6 weeks, at my ENT doctors recommendation I stopped it anyway. So now I have been waking up most days with hives, some days just a few, others with many. I am extremely frustrated. Hives won t kill you but they do make you miserable. The only things that have changed since Nov. were a thyroid medication dose adjustment and initiation of alendrolate. an the alendrolate be the cause of this outbreak? Are there any alternatives to the alendrolate that would not have the same result?

doctor1 MD

respected doctor, my kid is suffering from cold, cough and fever from 14.1.2011 on wards. from that time onwards we are giving cetirizine suryp, indclave-bid syrup. from 2 days onwards red rashes are raised on the face and body. kid was suffering from continuous cough also. yesterday blood test was done. ESR 1st hour 40 recorded. remaining tests are normal. today doctor suggested to give 4ml azithromycin oral suspension 40mg and 2ml and 2ml will give remaining days. please suggest me what are the steps we will take to relief my kid from this adverse illhealth. awaiting yours reply

doctor1 MD

The other day I was assisting my child w an injury....when i was done i had this strange feeling as if all blood rushed out of my head.....my husband and daughter said that i was very pale and lips were purple....I had 2 beers and had some snacks we were camping....and was fine shortly after and since....what may have happend....I am a healthy person...do have a interactive tyroid that i take synthroid for and have for years........also had a zyrtec in the am of that day...thanks

doctor1 MD

Hello, I started an antibiotic, got a pretty severe allergic reaction, went on Benadryl, went OFF Benadryl because it wasn t helping, and got prescribed Prednisone (steroid) and Cetirizine (antihistamine) to combat the reaction. Could this be enough cause for my late period, now late 3-4 days?

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days. It's a dry cough and kept me up all night yesterday. I think I am getting better if I rest my voice. I...